# SDR SIMA200334101

- Difficulty date: December 4, 2003
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N835AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145634
- System (JASC): 2210 · Autopilot System
- Part: Control Unit
- Part number: 3621005009
- Part serial: 4337
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - FLT 3967 - DURING CRUISE FLIGHT CREW REPORTED A MAIN AND BACKUP TRIM INOPERATIVE WARNING.  MAIN SYSTEM WAS RESTORED BY RESETTING BREAKER.  BACKUP TRIM WOULD NOT RESTORE.  MAINTENANCE LUBRICATED THE BACKUP TRIM SWITCH AND DRAINED THE NR 1 AND 2 PITOT SYSTEM IAW EMB MM.  THE HSCU WAS REMOVED AND REPLACED IAW EMB MM.  OPERATIONAL CHECK WAS SATISFACTORY AND AIRCARFT WAS RETURNED TO SERVICE.  (M)
